Macroscopic properties of a stationary non-equilibrium distribution for anon-gradient interacting particle system
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 1, p. 191-221
@article{AIHPB_1995__31_1_191_0,
     author = {Kipnis, Claude and Landim, Claudio and Olla, S.},
     title = {Macroscopic properties of a stationary non-equilibrium distribution for anon-gradient interacting particle system},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {1},
     year = {1995},
     pages = {191-221},
     zbl = {0819.60096},
     mrnumber = {1340037},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1995__31_1_191_0}
}
Kipnis, C.; Landim, C.; Olla, S. Macroscopic properties of a stationary non-equilibrium distribution for anon-gradient interacting particle system. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 1, pp. 191-221. http://www.numdam.org/item/AIHPB_1995__31_1_191_0/

[ELS] G. Eyink, J.L. Lesowitz and H. Spohn, Hydrodynamics of stationary nonequilibrium states for some lattice gas models. Commun. Math. Phys., Vol. 132, 1990, pp. 253-283. | MR 1069212 | Zbl 0706.76082

[GKMP] A. Galves, C. Yipnis, C. Marchioro and E. Presutti, Nonequilibrium measures which exhibit a temperature gradient: study of a model. Commun. Math. Phys., Vol. 81, 1981, pp. 127-148. | MR 630334 | Zbl 0465.60089

[GPV] M.Z. Guo, G.C. Papanicolaou and S.R.S. Varadhan, Nonlinear diffusion limit for a system with nearest neighbor interactions, Comm. Math. Phys., Vol. 118, 1988, pp. 31-59. | MR 954674 | Zbl 0652.60107

[KLO] C. Kipnis, C. Landim and S. Olla, Hydrodynamical limit for a nongradient model: the generalized exclusion process, to appear in Comm. Pure Appl. Math., 1994. | MR 1296786 | Zbl 0814.76003

[KOV] C. Kipnis, S. Olla and S.R.S. Varadhan, Hydrodynamics and large deviations for simple exclusion processes, Comm. Pure Appl. Math., Vol. 42, 1989, pp. 115-137. | MR 978701 | Zbl 0644.76001

[Q] J. Quastel, Diffusion of colour in the simple exclusion process, Comm. Pure Appl. Math., Vol. 45, 1992, pp. 321-379. | MR 1162368 | Zbl 0769.60097

[V] S.R.S. Varadhan, Nonlinear diffusion limit for a system with nearest neighbor interactions II, Proceedings of Taniguchi Symposium, Kyoto, 1990. | Zbl 0793.60105